In Each Tablet: Other Information: Read all warnings and directions before use. Keep card. Store at 20-25 degrees C (68-77 degrees F). Avoid excessive heat above 40 degrees C (104 degrees F). Read and keep card for complete warnings and information.

Advil Ibuprofen, 200 mg, Coated Tablets, Pocket Pack, 10 Each

$2.99$0.30 each

Description

In Each Tablet: Other Information: Read all warnings and directions before use. Keep card. Store at 20-25 degrees C (68-77 degrees F). Avoid excessive heat above 40 degrees C (104 degrees F). Read and keep card for complete warnings and information.

Ingredients

In Each Tablet: Active Ingredients: *Ibuprofen (NSAID) (200 mg), Pain Reliever/Fever Reducer. Inactive Ingredients: Acetylated Monoglycerides, Colloidal Silicon Dioxide, Corn Starch, Croscarmellose Sodium, Methylparaben, Microcrystalline Cellulose, Pharmaceutical Glaze, Pharmaceutical Ink, Povidone, Pregelatinized Starch, Propylparaben, Sodium Benzoate, Sodium Lauryl Sulfate, Stearic Acid, Sucrose, Synthetic Iron Oxide, Titanium Dioxide, White Wax. *Nonsteroidal anti-inflammatory drug.
Product Number: 00305730151108

Description

In Each Tablet: Other Information: Read all warnings and directions before use. Keep card. Store at 20-25 degrees C (68-77 degrees F). Avoid excessive heat above 40 degrees C (104 degrees F). Read and keep card for complete warnings and information.
Product Number: 00305730151108